# SDR R61A201712200983

- Difficulty date: December 20, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 27,198 hours, 21,083 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021768471
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROISION AT FR 16 FLOORBEAM BETWEEN THE LT FLOOR DOUBLER AND LT SILL.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-40-08.
